# SDR ASAA2015110313613

- Difficulty date: November 3, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,996 hours, 2,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Intermittent
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL NR 2 PACK LIGHT.  RESET GROUNDED. PERFORMED FIM 21-62, TASK 854.  APPEARS TO HAVE BEEN AN INTERMITTENT FAULT.  BITE VERIFICATION CHECK NORMAL.
